hrcak mascot   Srce   HID

Izvorni znanstveni članak

Continue quadrilaterals

Francesco Laudano   ORCID icon orcid.org/0000-0003-4489-095X ; Dipartimento di Matematica, Universit`a di Salerno, Fisciano , Italy
Giovanni Vincenzi   ORCID icon orcid.org/0000-0002-3869-885X ; Dipartimento di Matematica, Universit`a di Salerno, Fisciano, Italy

Puni tekst: engleski, pdf (364 KB) str. 133-146 preuzimanja: 131* citiraj
APA 6th Edition
Laudano, F. i Vincenzi, G. (2019). Continue quadrilaterals. Mathematical Communications, 24 (1), 133-146. Preuzeto s https://hrcak.srce.hr/215156
MLA 8th Edition
Laudano, Francesco i Giovanni Vincenzi. "Continue quadrilaterals." Mathematical Communications, vol. 24, br. 1, 2019, str. 133-146. https://hrcak.srce.hr/215156. Citirano 02.08.2021.
Chicago 17th Edition
Laudano, Francesco i Giovanni Vincenzi. "Continue quadrilaterals." Mathematical Communications 24, br. 1 (2019): 133-146. https://hrcak.srce.hr/215156
Harvard
Laudano, F., i Vincenzi, G. (2019). 'Continue quadrilaterals', Mathematical Communications, 24(1), str. 133-146. Preuzeto s: https://hrcak.srce.hr/215156 (Datum pristupa: 02.08.2021.)
Vancouver
Laudano F, Vincenzi G. Continue quadrilaterals. Mathematical Communications [Internet]. 2019 [pristupljeno 02.08.2021.];24(1):133-146. Dostupno na: https://hrcak.srce.hr/215156
IEEE
F. Laudano i G. Vincenzi, "Continue quadrilaterals", Mathematical Communications, vol.24, br. 1, str. 133-146, 2019. [Online]. Dostupno na: https://hrcak.srce.hr/215156. [Citirano: 02.08.2021.]

Sažetak
In this article, we introduce the notion of continue quadrilateral, that is a quadrilateral whose sides are in geometric progression. We obtain an extension of the principal result referring to the growth of continue triangles. Precisely, we will see that the growth of a continue quadrilateral belongs to the interval $(1/\Phi_2, \Phi_2)$, where $\Phi_2$ is the Silver mean. The main result is that in any circle a continue quadrilateral of growth $\mu$ can be inscribed for every $\mu$ belonging to the interval $(1/\Phi_2, \Phi_2)$. Our investigation is supported by dynamical software.

Ključne riječi
Cyclic quadrilaterals; Geometric progressions; Silver mean; Continue quadrilaterals; Growth

Hrčak ID: 215156

URI
https://hrcak.srce.hr/215156

Posjeta: 239 *